Write a review

Hair Loss IS a Side Effect of Botox!!

I had Botox for vertical lip lines. 2 weeks later,...

I had Botox for vertical lip lines. 2 weeks later, my hair is significantly thinner. All of the doctors say Botox is not be the reason for hair loss. It is now reported as a side effect. We are not all crazy! I can't post the link here but if you want it, contact me and I will send it to you. I traded one issue for another!
Charlotte Dermatologist

The doctor was excellent and did a wonderful job. It's not her fault that my hair is falling out.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?